# SDR USAA2013040200006

- Difficulty date: April 1, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 40,057 hours, 16,282 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Not Seated
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, DOOR 2R IN FLIGHT INDICATES NOT ARMED AND RED LIGHT IS FLASHING AT DOOR. THE ARMING HANDLE IS NOT FLUSH WITH DOOR AND WHEN PUSHED THE RED LIGHT STOPS FLASHING AND THEN INDICATES ARMED ON ECAM.  FLIGHT RETURNED TO FIELD AT PHX AND LANDED WITHOUT INCIDENT.  MAINTENANCE OPENED AND CLOSED 2R DOOR AND CYCLED ARMED HANDLE THREE TIMES - ECAM INDICATION CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
